# SDR SIMA20250315002

- Difficulty date: March 15, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N281NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000801
- Aircraft time: 14,945 hours, 9,909 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER FLOOR STRUCTURE AFT WET AREA, LEFT LONGITUDINAL SEAT TRACK AT FRAME 84+2? AND Y= -10.75 HAS CORROSION ON END (MAJOR REPAIR) (LEVEL 2 CORROSION). BLEND PASSENGER FLOOR STRUCTURE AFT WET AREA, LEFT LONGITUDINAL SEAT TRACK AT FRAME 84+2" AND Y= -10.75 IAW EMB 175 SRM 51-10-03. FOUND TO BE OUT OF ALLOWABLE LIMITS MATERIAL LOSS IS D= .040" W=1.5" L=2" ORG MAT THICKNESS .071 REM .031" IAW EMB SRM 175 SRM 53-- 23-10 AD04. REMOVED L/H AFT SEAT TRACK PER EMB 175 SRM 51-40-08. ORDERED AND RECEIVED NEW L/H AFT SEAT TRACK P/N: 170-86081-005. LOCATED, DRILLED, AND TREATED FASTENER HOLES ON NEW L/H AFT SEAT TRACK P/N:170-86081-005 PER EMB-175 SRM 51-40-02, AND 51-23-04. INSTALLED AFT L/H SEAT TRACK P/N:170-86081-005 PER EMB-175 SRM 51-40-08. RESTORED FINISH TO AFT L/H SEAT TRACK P/N:170-- 86081-005 PER EMB-175 SRM 51-23-00 ETN-EJ-51-009. APPLIED CIC ON AFT L/H SEAT TRACK P/N:170-86081-005 PER EMB-175 CPM 51-25-00-910-001-A. REMOVE AND REPLACED AFT L/H SEAT TRACK P/N:170-86081-005 PER EMB-175 SRM 51-40-08.
